MathSciNet Relay Station
MathSciNet bibliographic data
MR2763770 (2012a:52021) 52A40 (52A15)
Anciaux, Henri; Guilfoyle, Brendan On the three-dimensional Blaschke-Lebesgue problem. Proc. Amer. Math. Soc. 139 (2011), no. 5, 1831–1839.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement